MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Erythema (1840); Hyperpigmentation (4837)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained to inmode about having pie/pih over her face 9 months post morpheus 8 treatment.During the investigation it was revealed that the treatment provider is not an inmode customer and did not undergo a training by inmode.Treatment settings utilized by the provider were not in congruence with the recommended protocol.According to the patient, she was also recommended by the provider to apply vitamin c serum post treatment, which contributed to the inflammation and delayed the healing.Additionally, the patient underwent laser treatments at a different clinic after morpheus8 procedure on the skin that has not healed yet, promoting the inflammatory process.All these factors contributed to the delayed healing and the reported condition.
 
Event or Problem Description
Pih/pie over face 9 months post morpheus 8 treatment.
 
Event or Problem Description
Pih/pie over face 9 months post morpheus8 treatment.
 
Additional Manufacturer Narrative
The patient complained to inmode about having pie/pih over her face 9 months post morpheus8 treatment.During the investigation it was revealed that the treatment provider is not an inmode customer and did not undergo a training by inmode.Treatment settings utilized by the provider were not in congruence with the recommended protocol.According to the patient, she was also recommended by the provider to apply vitamin c serum post treatment, which contributed to the inflammation and delayed the healing.Additionally, the patient underwent laser treatments at a different clinic after morpheus8 procedure on the skin that has not healed yet, promoting the inflammatory process.All these factors contributed to the delayed healing and the reported condition.19-nov-2024: follow-up report is submitted with additional information and correction.D4- serial number was corrected.The provider has been established as inmode customer and received an official training by inmode.The device was inspected 1 year after the incident.The technical issue revealed during technical inspection was concluded to be not related to the incident, based on provider's confirmation that since the incident in (b)(6) 2023 hundreds of patients have been treated with no issues.Investigation concluded the root cause to be the incorrect treatment protocol utilized by the provider and multiple additional aggressive procedures and substances applied post treatment, which perturbed the normal healing process.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key19788610
Report Number3010511300-2024-00574
Device Sequence Number20929938
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification,Inspection
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date07/21/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite